# SDR SWAA2012111509380

- Difficulty date: October 24, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 36,641 hours, 21,249 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Angle
- Part number: 116A7310
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ON INBOARD SIDE OF LEFT WING DEFLECTION ROLLER RIB IS CRACKED.  REMOVED AND REPLACED INBOARD SIDE ANGLE AT LEFT WING DEFLECTION ROLLER RIB, PER SRM 51-40-02.
